Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What could be the reason of having trouble in urination, hemorrhoids and ice cold purple penis ?

Hi. I m a 32 year old male. Roughly four months ago I started having trouble urinating. I sometimes need to go right back into the bathroom as soon as I finish. I never feel relieved when I m done and have a very weak flow. Now four days ago I got hemorrhoids . Later that evening I went to take a bm. After sitting there for a few minutes I realized my penis was shriveled, purple and ice cold. Would all this have to do with hemorrhoids or something else all together? I also noticed that I sometimes have discharge when I m urinating and I have a hard time keeping an erection . Any advise would be great.
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  430
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
You are multiple Problems. According to your Symptoms, you maybe having 1.) Benign Prostatic Hyperplasia (BPH) which may be causing the weak urine flow and incomplete voiding and frequent urination and constant urge to urinate.
2.) Hemorrhoids, you said you took a "Bm" what does that mean? For this you will have to take fiber rich foods like Fresh fruits and green leafy vegetables. Do not strain while passing stools. Ripened Banana is a very good Laxative, take it daily after supper followed by a Glass of Warm water. If this is not helping consult a Gen. Surgeon.
3.) Erectile Dysfunction, (ED) which is not helping you have erection for a long time. Exercise regularly and lose weight if you have excess of it. Get your Blood sugars and Blood Pressure tested. For ED and BPH you will have to consult a Urologist to rule out if they are the exact reasons for your Multiple problems.
Good Luck and Take Care.
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor